# SDR UPS96421703

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottles
- Part number: 35207920M11
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH LOWER CARGO COMPT. FIRE BOTTLES DISCHARGED AND LIGHTS ARE ILLUMINATED.  REPLACED BOTH FIRE BOTTLES PER MM 26-20.  P/N ON 35207900M-11, OFF 35207920M-11, P/N ON 34907900M12, S/N ON 00691R1, OFF 00686R1, S/N OFF 02899531 OFF K87.
